# SDR 2009FA0000324

- Difficulty date: April 14, 2009
- Submitted: April 22, 2009
- Operation: General aviation
- Aircraft: N1445H
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257092
- Aircraft time: 1,600 hours
- Engine: Lyc TIO540*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 38047003
- Condition: Loose
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE GEAR ACTUATOR AFT ATTACH BRACKET WAS SHIFTING DURING GEAR FUNCTION CHECK. DISCOVERED THE BRACKET ATTACH ANGLE RIVETS HAD SHEARED, CAUSING THE NOSE GEARWELL SKIN TO BUCKLE. THE ANGLE IS SECURED BY 3 AN470AD-4 AND 3 BLIND RIVETS. THE LENGTH OF THE ANGLE IS INSUFFICIENT TO DISTRIBUTE THE LOAD ALONG THE GEARWELL SKIN. THE ANGLE ASSY NEEDS TO BE APPROX TWICE IN LENGTH, ALLOWING MORE AREA FOR ADDITIONAL RIVETS.  ALSO THE ATTACH BRACKET MOUNT BOLTS NEED TO BE LOCATED IN THE CENTER OF ANGLE ASSY.  THE CURRENT CONFIGURATION PLACES THE MOUNT BOLTS AT THE FWD EDGE OF ANGLE ASSY.
